Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having painful and itchy spots around anus. Worrisome

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
hi there am having spots around my anus,, its yellow on the top and was very ichy and now bit painful. What i remember i had diarrhea just before it was ichy. The Day before i had spicy food.
Am really worried and didnt see the doctor yet what should i do ,, Really need some answer
Posted Wed, 1 Aug 2012 in Skin Hair and Nails
Answered by Dr. Rajeev Chavda 3 hours later
Thanks for using the XXXXXXX I am happy to address your question and the photo, there are a few possibilities. It may be that the skin is simply irritated from the infection of the diarrhea. It may also be a fungal infection of the skin in that area. Usually, this causes a lot of itching and often some red bumps as well. These can be treated with a topical anti-fungal medication. Possibility of foliculitis, inflammation of the hair follicles. If caused by bacteria, these bacteria can live harmlessly on many skin surfaces, especially around the genitals and anus. But when the skin is punctured or broken for any reason, staph bacteria can enter the wound and cause an infection. But most staph infections are caused by the species Staphylococcus aureus (S. aureus). It could spread by wiping or just hands touching. Sometimes the bumps go away on its own although doctors may prescribe antibiotics if found that it is caused by bacteria. If STD's are at all possible I would suggest you be tested for them. If the area isn't getting better over the next few days it would be a good idea to have it evaluated to see what is going on. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor